# SDR FDEA201410123119

- Difficulty date: October 12, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 29,058 hours, 15,257 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5734008723200
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON TO WING AREA HOLE FOR HYD PIPE NR 3 WORN.  LT WING BOTTOM SKIN PANEL 2 PYLON SYS HOLE NR 3 WORN.  REPAIRED IAW EA.6-5730-T0312234 A PT1.  MAJOR REPAIR IAW GMM6-2-100.
